# SDR UPS99830812

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1620
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L-2 DOOR JAMB FWD AFT FRAME AT L17L HAS MISDRILLED HOLE.  REMOVED FASTENERS TRIMMED OUT DAMAGE AND FABBED REPAIR STRAP PER TIM CO REO 06748.  INSTALLED REPAIR PER DC8 SRM 51-1-21 AND REO 06748.
